| Catalog Number |
725.03 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that ophthalmic handpiece tip locking part was not properly engaged and could not be locked when opened.The surgery was performed and completed after replacing the product with another one.The procedure type is unknown.The involved eye and the patient identifier are not available.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The sample was received with inner blister, outer blister and with cover foil.The sample shows no macroscopic signs of damage.The sample was functionally tested with other device.A disposable forceps was used as an essay.The surgical laser recognized the device.During the investigation, the sample was tested with the foot switch and also with different programs.The device was fully functional.The customer's complaint was not confirmed.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications; it is not likely that a product malfunction could have contributed to the reported event.No action was taken as the returned sample met specifications for tests performed in relation to the reported event.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).